Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 6, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 18, 2020, 11:29 PM CDT for Love County, Marshall County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2020, 11:29 PM CDT (04:29 UTC)
- Expired
- Mar 19, 2020, 12:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 147 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.8
The text
As transmitted.
905
WFUS54 KOUN 190429
TOROUN
OKC085-095-190515-
/O.NEW.KOUN.TO.W.0006.200319T0429Z-200319T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1129 PM CDT Wed Mar 18 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Love County in southern Oklahoma...
Southwestern Marshall County in southeastern Oklahoma...
* Until 1215 AM CDT.
* At 1129 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Thackerville, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Thackerville, Lebanon, Willis and western Lake Texoma.
This includes Interstate 35 between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3372 9715 3380 9721 3384 9717 3388 9717
3403 9692 3398 9678 3386 9678 3387 9683
3385 9686 3394 9690 3396 9691 3394 9697
3396 9698 3395 9700 3385 9702 3386 9707
3385 9709 3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 0429Z 234DEG 23KT 3377 9715
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale3 follow-up statements
399
WWUS54 KOUN 190437
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1137 PM CDT Wed Mar 18 2020
OKC085-095-190515-
/O.CON.KOUN.TO.W.0006.000000T0000Z-200319T0515Z/
Love OK-Marshall OK-
1137 PM CDT Wed Mar 18 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN LOVE AND SOUTHWESTERN MARSHALL COUNTIES...
At 1137 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thackerville, moving northeast at 25 mph. If you
are in or near Thackerville, immediately take your tornado
precautions!
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Thackerville, Lebanon, Willis and western Lake Texoma.
This includes Interstate 35 between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3372 9715 3380 9721 3384 9717 3388 9717
3403 9692 3398 9678 3386 9678 3387 9683
3385 9686 3394 9690 3396 9691 3394 9697
3396 9698 3395 9700 3385 9702 3386 9707
3385 9709 3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 0437Z 230DEG 22KT 3380 9711
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale556
WWUS54 KOUN 190454
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1154 PM CDT Wed Mar 18 2020
OKC085-095-190515-
/O.CON.KOUN.TO.W.0006.000000T0000Z-200319T0515Z/
Love OK-Marshall OK-
1154 PM CDT Wed Mar 18 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR EAST
CENTRAL LOVE AND SOUTHWESTERN MARSHALL COUNTIES...
At 1154 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Thackerville, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lebanon, Willis and western Lake Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3388 9712 3403 9692 3398 9678 3386 9678
3387 9683 3385 9686 3394 9690 3396 9691
3394 9697 3396 9698 3395 9700 3385 9702
3386 9707 3385 9709 3382 9705 3380 9709
3378 9709
TIME...MOT...LOC 0454Z 220DEG 24KT 3385 9702
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale939
WWUS54 KOUN 190510
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1210 AM CDT Thu Mar 19 2020
OKC085-095-190520-
/O.EXP.KOUN.TO.W.0006.000000T0000Z-200319T0515Z/
Love OK-Marshall OK-
1210 AM CDT Thu Mar 19 2020
...THE TORNADO WARNING FOR EAST CENTRAL LOVE AND SOUTHWESTERN
MARSHALL COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3388 9712 3403 9692 3398 9678 3386 9678
3387 9683 3385 9686 3394 9690 3396 9691
3394 9697 3396 9698 3395 9700 3385 9702
3386 9707 3385 9709 3382 9705 3380 9709
3378 9709
TIME...MOT...LOC 0510Z 234DEG 23KT 3391 9692
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 18, 5:58 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Mar 18, 5:58 PM CDT, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Wed Mar 18 2020
...New AVIATION...
.SHORT TERM...
(This evening through Thursday)
Issued at 235 PM CDT Wed Mar 18 2020
Several weather concerns are present in the short term, including
severe thunderstorms, flooding, and gradient winds.
Current observations show gradually diminishing stratocumulus
band oriented from the Lawton area northeastward along and south
of I-44, roughly. This is coincident with more significant low-
level moisture and has suppressed surface heating and limited
temperature increase somewhat this afternoon. HCR evolution has
been evident over the last hour or so within diminishing
stratocumulus band, but deeper cumulus is occurring across north
Texas near and south of residual synoptic boundary/evolving warm
front where deeper moisture resides. In fact, some glaciation has
been observed in visible satellite indicating isolated convective
initiation is probably occurring. Coverage of thunderstorms is a
little uncertain through the afternoon since more significant
midlevel height falls and large scale ascent is still at least a
few hours away. Nevertheless, RAP forecast soundings show fairly
deep/moist boundary layer advecting northward and modest residual
capping EML will become less effective at suppressing convection
toward evening. A period of discrete supercells is possible late
afternoon through mid-evening, at which time upscale growth should
accelerate and an eventual mature/intense MCS should evolve.
Exact placement and timing will be dictated by mesoscale details
that are still evolving and should become more clear in the next
few hours.
With the initial development, if it matures late this afternoon,
large hail would be the primary threat. As low level flow
increases considerably toward evening, low-level shear values
become concerning and the tornado threat will increase. It's
important to note that the tornado threat likely won't diminish
overnight despite evolution of storm mode. QLCS tornadoes will
still be possible given the magnitude of low-level shear and
near-ground instability. We won't decouple sufficiently to
preclude the tornado threat. QLCS tornado threat will be highest
along bowing segments that are more oriented northwest to
southeast (i.e., from the apex of the bow northward) where deep
layer shear vectors are oriented more normal to the line. These
will be the sections of the line to watch closely late evening
through the night, in addition to the larger scale convective wind
threat. The threat of large hail will decrease as the linear
evolution continues.
The other concern is flooding. We have issued an initial Flood
Watch from this evening through tomorrow morning for portions of
south-central and southeast Oklahoma, where antecedent conditions
are lease tolerant of high rainfall rates. Several rounds of rain
have occurred and this has led to saturated ground. Even a brief
period of heavy rain could cause flooding across this area. It's
important to note that even further north, rates could exceed
flash flood guidance, and at least in urban areas like Oklahoma
City that see heavy rates some flooding/flash flooding is
possible. Current expectation of heavier rain being progressive in
nature should preclude a more widespread/significant flooding
event.
Strong winds are possible tomorrow as deep mixing and momentum
transfer begin late morning and persist until early evening. A
Wind Advisory has been issued where wind gusts could approach 50
mph across roughly the northeast half of the area including all of
northwest Oklahoma. Winds nearly as strong could occur behind the
front that is expected to move through during the evening.
Some initial attack fires could occur given the wind and RH, but
recent rains and wet fuels (<25 percentile ERC values) should
preclude significant spread, however.
BRB
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 229 PM CDT Wed Mar 18 2020
By Thursday evening, the nearly vertically stacked upper and surface
low across Kansas will be lifting toward the U.S. Great Lakes
region, as its adjacent cold front boundary will begin its push
across the Southern Plains. With the surface high way up in
Saskatchewan, the cold Canadian based air will not be lagging too
far behind the surface boundary as it filters into Oklahoma. The
GFS, NAM, and ECMWF all in agreeance pushing the boundary layer
critical thickness (1300 m) well into northern Oklahoma, so
confident about unseasonably winterlike low temperatures for
Thursday night/Friday morning. Temperature across northern and
western Oklahoma should fall at to just below freezing, with lows
across central and southwest Oklahoma in the mid to upper 30s.
Western north Texas and southeast Oklahoma should see lows around
40 degrees. In addition, the north winds will produce wind chill
values in the teens across northwest Oklahoma, to the 20s across
central and southwest Oklahoma.
Unseasonably cooler temperatures will persist through the weekend.
However, both GFS & ECMWF are consistent with our southwest flow
aloft bringing in a low amplitude shortwave trough Saturday night.
Both aforementioned models suggests a plume of moisture vector
transport in the mid-levels (850-700 mb layers) from south to
north across Texas, however the European model is less aggressive
and cuts it off near the Red River. Convective indices and model
soundings at this point showing only weak elevated instability and
moist adiabatic to nearly 700 mb, so most likely will be just
light rain with only a slight chance at this point for a
thunderstorm. POPs for light rain with a mention of thunder will
remain in the grids from Saturday evening and overnight, and
should be east of I-35 by sunrise Sunday morning.
By Monday, another surface low will be developing across eastern
Colorado, bringing a return of windy and warmer southerly air. This
will kick off the start of a warming trend through mid-week, with
seasonably average temperatures for Monday, and warmer than
seasonably with mild temperatures well in the 70s. A weak upper
level wave will off the Rockies will be steering the lee low
eastward, pushing in a weak cold front into the Southern Plains on
Tuesday. Both GFS & ECMWF suggests some war air advection ahead of
the surface boundary could produce some showers and thunderstorms
Monday night, but differ on the location of the QPF. For now, will
introduce low POPs for Monday night east of I-35, which is in more
agreeance with the ECMWF solution.
&&
.AVIATION...
(00Z TAFS)
Issued at 540 PM CDT Wed Mar 18 2020
Showers and strong thunderstorms are beginning to develop, which
should be affecting all of our terminals between this issuance and
03Z when conditions may degrade from current VFR to MVFR as
ceilings lower and storms become more organized. Although the
storms could become severe after this issuance, expecting the
heaviest rain associated with the storms sometime between 07-11Z.
Conditions could degrade to IFR for a time under these storms as
ceilings further lower along with visibilities. Around 15Z,
expecting the storm acidity to decrease, with VFR conditions at
all terminals through the remainder of the forecast. Expect breezy
surface winds to shift southwesterly by 19Z with windspeeds
increasing to 20kts while vertical mixing could produce wind gusts
at 30 to 35kts through the rest of this forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 74 35 46 / 100 50 0 0
Hobart OK 58 72 34 48 / 70 20 0 0
Wichita Falls TX 62 75 41 51 / 100 20 0 10
Gage OK 53 69 27 46 / 70 0 0 0
Ponca City OK 61 75 31 46 / 100 30 0 0
Durant OK 64 77 45 54 / 90 80 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM to 7 PM CDT Thursday for OKZ004>012-
014>018-021.
Flood Watch through Thursday afternoon for OKZ043-047-048-051-
052.
TX...None.
&&
SHORT TERM...12
LONG TERM....08
AVIATION...68Hazardous weather outlook, Mar 18, 3:07 PM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 307 PM CDT Wed Mar 18 2020 OKZ004>048-050>052-TXZ083>090-192015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 307 PM CDT Wed Mar 18 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an Enhanced risk for severe storms across portions of central and southern Oklahoma and all of western north Texas. There is a Slight risk across much of the rest of central and northern Oklahoma. Location... The Enhanced risk is south and west of a line from Mangum and Hobart, to Mustang and Shawnee, to Ada and Madill Oklahoma. The Slight risk area is south of a line from Gage and Woodward, to Cherokee and Newkirk Oklahoma, with a Marginal risk across the rest of the area. Timing... The most likely time will be through early Thursday. Impacts... Hail up to the size of baseballs. Damaging wind gusts of 60 to 80 mph. A few tornadoes could also be possible. Discussion... Discrete storms could develop late this afternoon and this evening, initially affecting portions of southern Oklahoma and north Texas. These storms along with storms that develop west and southwest of the area are expected to eventually develop into one or more lines that moves across the area overnight into early Thursday. All severe hazards will be possible with the potential for damaging wind gusts increasing with the development of the line of storms overnight. The risk for tornadoes will also continue overnight into early Thursday. .Flooding... Heavy rainfall will be possible this evening and overnight. Areas of southern Oklahoma and western north Texas that had heavy rainfall Tuesday night and early Wednesday will be especially susceptible to flooding. The highest potential for flooding will be in portions of southeast and south central Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations into early Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Strong to severe storms will likely be ongoing early Thursday over central and eastern Oklahoma. Damaging winds will be the main threat with these storms. The storms are expected to move into far eastern Oklahoma by late afternoon. .Flooding... Heavy rainfall that could lead to flooding will continue to be a concern Thursday, especially in portions of southeast and south central Oklahoma. .Winds... Strong southwest winds are expected Thursday, especially in the afternoon, across western and northern Oklahoma. Winds may gust to near 50 mph at times. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 18, 8:30 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NE LOCKETT 34.12N 99.34W
03/18/2020 E0.88 INCH WILBARGER TX EMERGENCY MNGR
&&Special weather statement, Mar 18, 8:40 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 840 PM CDT Wed Mar 18 2020 OKZ018-019-024-025-190215- Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK- 840 PM CDT Wed Mar 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher... northwestern Oklahoma...southwestern Logan and northeastern Canadian Counties Until 915 PM CDT... AT 839 PM CDT, a strong thunderstorm was located over northwestern Oklahoma City, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... Frequent cloud to ground lightning... Locations impacted include... Northwestern Oklahoma City, northwestern Edmond, Guthrie, Warr Acres, Piedmont, Cashion and Navina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3554 9762 3556 9777 3583 9771 3577 9737 TIME...MOT...LOC 0139Z 207DEG 20KT 3560 9767 Mahale
Local storm report, Mar 18, 8:43 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 4 S TIPTON 34.45N 99.14W
03/18/2020 M69 MPH TILLMAN OK MESONET
&&
JPSpecial weather statement, Mar 18, 9:08 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 908 PM CDT Wed Mar 18 2020 TXZ089-190245- Archer TX- 908 PM CDT Wed Mar 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southern Archer County Until 945 PM CDT... AT 907 PM CDT, a strong thunderstorm was located near Olney, moving northeast at 20 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... LAT...LON 3340 9890 3368 9877 3356 9849 3339 9863 TIME...MOT...LOC 0207Z 208DEG 18KT 3341 9877 ..speg.
Local storm report, Mar 18, 9:20 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD ALTUS 34.65N 99.31W
03/18/2020 JACKSON OK LAW ENFORCEMENT
NUMEROUS LOCATIONS REPORTED TO HAVE WATER FLOWING OVER
ROADWAYS, PARTICULARLY ON SOME CITY STREETS IN ALTUS.
&&
TLINDLEYLocal storm report, Mar 18, 10:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 3 W ALTUS 34.65N 99.37W
03/18/2020 JACKSON OK EMERGENCY MNGR
FLOOD WATERS FLOWING OVER HWY 62 WEST OF ALTUS.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 42 min |
| Mar 18, 7:19 PM CDT | River Flood Warning | OUN | Cotton | 69 hr |
| Mar 18, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| Mar 18, 7:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Mar 18, 7:45 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 2 hr |
| Mar 18, 8:01 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Mar 18, 8:12 PM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Mar 18, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 40 min |
| Mar 18, 8:39 PM CDT | Flash Flood Warning | OUN | Jackson, Kiowa | 2 hr |
| Mar 18, 8:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Mar 18, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 44 min |
| Mar 18, 9:48 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa, Washita | 117 min |
| Mar 18, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Love | 43 min |
| Mar 18, 11:06 PM CDT | Tornado Warning | OUN | Love | 24 min |
| Mar 18, 11:16 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Oklahoma | 3 hr |
| Mar 18, 11:44 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa, Washita | 2 hr |
| Mar 19, 12:02 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Mar 19, 12:32 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 5 hr |
| Mar 19, 1:04 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Mar 19, 1:45 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 3 hr |
| Mar 19, 2:08 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 3 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 30 min |
| Mar 19, 2:37 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 53 min |
| Mar 19, 2:46 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Mar 19, 2:53 AM CDT | Special Weather Statement | OUN | Cleveland, Pottawatomie | 37 min |
| Mar 19, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 51 min |
| Mar 19, 3:31 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Mar 19, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| Mar 19, 3:50 AM CDT | Special Weather Statement | OUN | Garvin, Stephens | 25 min |
| Mar 19, 4:19 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc, Pottawatomie | 26 min |
| Mar 19, 4:21 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Mar 19, 4:33 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 3 hr |
| Mar 19, 4:44 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Mar 19, 5:08 AM CDT | Special Weather Statement | OUN | Marshall | 37 min |
| Mar 19, 5:30 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| Mar 19, 5:30 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| Mar 19, 6:06 AM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | OUN | Garvin | 24 min |
| Mar 19, 6:37 AM CDT | Areal Flood Advisory | OUN | Cotton, Garvin, Stephens | 3 hr |
| Mar 19, 7:32 AM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Mar 19, 7:40 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Mar 19, 7:41 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Mar 19, 8:16 AM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Mar 19, 8:21 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton | 3 hr |
| Mar 19, 8:29 AM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| Mar 19, 8:37 AM CDT | Special Weather Statement | OUN | McClain | 23 min |
| Mar 19, 8:43 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 12 hr |
| Mar 19, 8:48 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Mar 19, 8:58 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 32 min |
| Mar 19, 9:03 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 42 min |
| Mar 19, 9:12 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 2 hr |
| Mar 19, 9:19 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 41 hr |
| Mar 19, 9:28 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Mar 19, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| Mar 19, 10:56 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton | 6 hr |
| Mar 19, 11:24 AM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, McClain | 6 hr |
| Mar 19, 11:33 AM CDT | Areal Flood Warning | OUN | Stephens | 5 hr |
| Mar 19, 1:08 PM CDT | Special Weather Statement | OUN | Murray | 37 min |
| Mar 19, 2:09 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Mar 19, 2:14 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 6 hr |
| Mar 19, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 30 min |
| Mar 19, 2:27 PM CDT | Special Weather Statement | OUN | Murray | 33 min |
| Mar 19, 4:08 PM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| Mar 19, 5:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.